MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558610
Medical Device Problem Codes Burst Container or Vessel (1074); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, after successful catheterization and radiography, the papilla was incised and dilated.After the balloon dilation catheter was placed, the balloon could not be dilated with the pressure pump, and also the balloon could not be deflated.It was also reported that the pressure pump had no effect, could not inflate the balloon, and the pressure pump pumping back had no reaction.The balloon was considered ruptured.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: imdrf device code a0402 captures the reportable event of a balloon burst.H11: investigation results: the returned cre pro wireguided dilatation balloon was analyzed, and a visual evaluation found no damages.Functional testing found the balloon could be inflated but, was not able to hold pressure due to a pinhole located approximately 22 mm from the device tip.Microscopic inspection confirmed the balloon pinhole.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes that the reported event of balloon burst could not be confirmed.The pinhole problem found could have been interpreted by the customer as the reported event of balloon burst.The returned balloon was inflated without any problem; however, it was not able to hold pressure due to a pinhole located approximately 22 mm from the device tip.It is possible that the pinhole found in the balloon occurred due to procedural factors such as excess pressure or interaction with other devices.Also, it is possible that interaction with a sharp surface during or previous to the procedure could have caused the pinhole found on the balloon.Therefore, the most probable root cause is adverse event related to procedure.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21799531
Report Number3005099803-2025-01417
Device Sequence Number8210422
Product Code FGE
UDI-Device Identifier08714729797494
UDI-Public(01)08714729797494(17)260703(10)31946783
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2026
Device Model NumberM00558610
Device Catalogue NumberM00558610
Device Lot Number0031946783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight56 KG